... I believe that my mother is dying as a direct result of taking the drug Femhrt and I don't know where to begin.
What is she "dying" from? What symptoms?
I doubt that she is dying from taking femhrt. At least in the way it seems like you are describing it. It sounds like something is progressively getting worse, again I cannot comment on anything with out knowing whats going on
To respond to is Femhrt a topic as a bad drug?
Yes and no. Femhrt itself has not been directly identified as a controversial drug. However, hormone replacement therapy has been a topic of discussion of the last several years. To make a long story short there is a benefit to taking hormones for menopause but there is also a risk.
The risk is that estrogen increases the risk of developing blood clots. Manifestations of blood clots could be many things. If it is in the legs or arms you will notice swelling, redness, pain, and heat in the area where there was a clot. You could get a clot in the heart and have a heart attack. A clot in the brain would be a stroke. A clot in the longs would be a pulmonary embolism and you would notice shortness of breath and chest pain.
If you could describe more clearly what is going on. Your mothers health status, her age, and her medical history. This makes things easier to pin point. On the other hand you may want to visit with her doctor or pharmacist of there are any questions you want answered face to face with someone who has more info.
Brian PharmD Candidate
- Femhrt Information for Consumers
- Femhrt Information for Healthcare Professionals (includes dosage details)
- Side Effects of Femhrt (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2009 • 1 answer
Posted 7 Feb 2010 • 1 answer
Posted 17 Sep 2011 • 1 answer
Posted 20 Oct 2011 • 1 answer
Covaryx - my biggest problem is finding a doctor who accepts medicare and my supplement for treating
Posted 26 Jan 2015 • 1 answer